# SDR REXA2018032100216

- Difficulty date: March 21, 2018
- Submitted: March 23, 2018
- Operation: Air carrier
- Aircraft: N840AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8040
- Aircraft time: 20,669 hours, 20,448 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: No Test
- Location: First Officer'S
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER`S OXYGEN MASK TEST BUTTON FAILED.  R & R THE OXYGEN BOX IAW AMM 35-11-15. OPS CHECKED GOOD. SERVICED CREW OXYGEN TO 1780 PSI IAW AMM 12-16-35.
